Abstract and Applied Analysis

Lie Groupoids and Generalized Contact Manifolds

Fulya Şahin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate relationships between Lie groupoids and generalized almost contact manifolds. We first relate the notions of integrable Jacobi pairs and contact groupoids on generalized contact manifolds, and then we show that there is a one to one correspondence between linear operators and multiplicative forms satisfying Hitchin pair. Finally, we find equivalent conditions among the integrability conditions of generalized almost contact manifolds, the condition of compatibility of source, and target maps of contact groupoids with contact form and generalized contact maps.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 270715, 8 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Şahin, Fulya. Lie Groupoids and Generalized Contact Manifolds. Abstr. Appl. Anal. 2014 (2014), Article ID 270715, 8 pages. doi:10.1155/2014/270715. https://projecteuclid.org/euclid.aaa/1412277070

Export citation